PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 13 |
Tytuł artykułu

Semiprime rings with nilpotent Lie ring of inner derivations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give an elementary and self-contained proof of the theorem which says that for a semiprime ring commutativity, Lie-nilpotency, and nilpotency of the Lie ring of inner derivations are equivalent conditions
Słowa kluczowe
Rocznik
Tom
13
Opis fizyczny
Daty
wydano
2014-12-01
otrzymano
2014-05-22
poprawiono
2014-07-22
online
2014-12-11
Twórcy
autor
  • Institute of Mathematics Cracow University of Technology Warszawska 24 31-155 Kraków Poland, kamil-kular@wp.pl
Bibliografia
  • [1] N. Argaç, H.G. Inceboz, Derivations of prime and semiprime rings, J. Korean Math. Soc. 46 (2009), no. 5, 997-1005. Cited on 104.[Crossref]
  • [2] M.J. Atteya, Commutativity results with derivations on semiprime rings, J. Math. Comput. Sci. 2 (2012), no. 4, 853-865. Cited on 104.
  • [3] M.N. Daif, H.E. Bell, Remarks on derivations on semiprime rings, Internat. J. Math. Math. Sci. 15 (1992), no. 1, 205-206. Cited on 104.[Crossref]
  • [4] I.N. Herstein, Noncommutative rings, Carus Mathematical Monographs, 15. Mathematical Association of America, Washington, DC, 1994. Cited on 104.
  • [5] M. Hongan, A note on semiprime rings with derivation, Internat. J. Math. Math. Sci. 20 (1997), no. 2, 413-415. Cited on 104.[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_aupcsm-2014-0008
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.